MAUDE Adverse Event Report: TERUMO CLINICAL SUPPLY CO., LTD. PRIORITYONE ASPIRATION CATHETER; CATHETER, EMBOLECTOMY

TERUMO CLINICAL SUPPLY CO., LTD. PRIORITYONE ASPIRATION CATHETER; CATHETER, EMBOLECTOMY
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device was not returned for evaluation, only images were provided.According to the observation of image, we confirmed a tore at the of the exit port heading for the front end side.We performed simulation test by using new aspiration catheter equivalent to priority one ac and ptca trainer.We set the fit size guide wire to the aspiration catheter, and inserted to ptca trainer with fit size guiding catheter.The tore at the exit port in the involved product occurred by a removal operation that was performed in the state of bending the guidewire used together.Guidewire bent nearby the exit port , which resulted in resistance.By pulling the catheter while the guidewire was bent, corruption of exit port occurs.A review of the device history record of the product code/lot# combination was conducted with no relevant findings.We investigated the complaint records of the lot 181202030, and we found no same kinds of complaints were reported in the past.This report is for the second device used on the patient.For the first device reported on the same patient, see mdr 3009500972-2020-00001.(b)(4).
 
Event or Problem Description
The user facility reported that we loaded the catheter (with the stylet) over the coronary wire.Then, removed stylet and hooked up to the negative syringe.As we pulled back, the wire started to come back and felt stuck so we pulled it all out and the wire was kinked at the proximal port.We rewired and tried another catheter in the same way and it happened again.The patient condition was good.The procedure outcome was ok.Additional information was received (b)(6) 2020: the procedure was a stemi and this event occurred as the doctor attempted to do aspiration thrombectomy.

Brand Name
PRIORITYONE ASPIRATION CATHETER
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
TERUMO CLINICAL SUPPLY CO., LTD.
3 kawashima-takehaya-machi
kakamigahara,
gifu, 501-6 024,
JA  501-6024,
MDR Report Key9661412
Report Number3009500972-2020-00002
Device Sequence Number14181188
Product Code DXE
UDI-Device Identifier04543334177254
UDI-Public04543334177254
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberN/A
Device Catalogue Number30-6100
Device Lot Number181202030
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2020
Initial Report FDA Received Date02/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1